# SDR SWAA2013070117751

- Difficulty date: June 26, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 68,307 hours, 57,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CUTOUT CLOSEOUT FRAME BETWEEN THE FWD UPPER STOP PAD AND THE UPPER CAM PLATE CRACKED.  R&R FRAME SRM.
